# SDR AALA201608059004

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 17,249 hours, 6,235 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ECAM ADV FWD CABIN ALTITUDE FOLLOWED BY ECAM WARNING FOR EXCESS CABIN ALTITUDE.  CABIN REACHED 10,300 FT,  EMERGENCY DESCENT ACCOMPLISHED.  AIRCRAFT GROUNDED.   MAINTENANCE PRESSURIZED AIRCRAFT IAW AMM 05-53-00-780-001-A, CABIN PRESSURE HELD WITH NO DEFECTS NOTED.
